# SDR UIEA2018020600187

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,779 hours, 18,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Inoperative
- Location: Seat 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28 LEFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT ASSY IAW MM 33-51-04-402-051.
